Call 911 if someone is immediate need of naloxone, also known as Narcan, or needs medical attention right away.
Signs of opioid overdose include:
- Unresponsive or unconscious
- Slow or stopped breathing
- Blue, gray, or white lips or fingernails
- Snoring or gurgling sounds
You can get a referral for opioid overdose prevention programs, where people can receive naloxone (Narcan) and learn how to use it to reverse an overdose. There is no out-of-pocket expense. Client information is kept confidential.
If you need to refill Naloxone, or if has been used, lost, damaged or expired, you can get a list of pharmacies where you receive it without a prescription.
Overdose prevention training and naloxone is available at drug treatment centers, harm reduction programs, and other community-based organizations.
You can get a list of pharmacies where people can receive naloxone without a prescription. There may be a cost depending on your insurance coverage.
You can provide feedback about a pharmacy you visited to get naloxone or general comments about access to naloxone by calling 311. You can also send an email to firstname.lastname@example.org.
Find a community-based organization that offers Naloxone for free.
Find a pharmacy that can provide Naloxone.
Get a list of opioid overdose prevention programs.
- Agency: Department of Health and Mental Hygiene
- Division: NYC Well Hotline
- Phone Number: (888) 692-9355
- Business Hours: 24 hours, 7 days a week